Globally + -regular varieties and the minimal model program for threefolds in mixed characteristic

Bhargav Bhatt, Linquan Ma, Zsolt Patakfalvi, Karl Schwede, Kevin Tucker, Joe Waldron, Jakub Witaszek

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We establish the Minimal Model Program for arithmetic threefolds whose residue characteristics are greater than five. In doing this, we generalize the theory of global F -regularity to mixed characteristic and identify certain stable sections of adjoint line bundles. Finally, by passing to graded rings, we generalize a special case of Fujita’s conjecture to mixed characteristic.

Original languageEnglish (US)
Pages (from-to)69-227
Number of pages159
JournalPublications Mathematiques de l'Institut des Hautes Etudes Scientifiques
Volume138
Issue number1
DOIs
StatePublished - Dec 2023

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Globally + -regular varieties and the minimal model program for threefolds in mixed characteristic'. Together they form a unique fingerprint.

Cite this